Acta Mathematica

Erratum to: “Spectral theory of Laplacians for Hecke groups with primitive character”

Erik Balslev and Alexei Venkov

Full-text: Open access

Note

The article appeared in Acta Math., 186 (2001), 155–217

Note

The online version of the original article can be found at http://dx.doi.org/10.1007/BF02401839.

Article information

Source
Acta Math., Volume 192, Number 1 (2004), 1-3.

Dates
Received: 18 November 2003
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891626

Digital Object Identifier
doi:10.1007/BF02441083

Rights
2004 © Institut Mittag-Leffler

Citation

Balslev, Erik; Venkov, Alexei. Erratum to: “Spectral theory of Laplacians for Hecke groups with primitive character”. Acta Math. 192 (2004), no. 1, 1--3. doi:10.1007/BF02441083. https://projecteuclid.org/euclid.acta/1485891626


Export citation

References

  • Balslev E. & Venkov A., Spectral theory of Laplacians for Hecke groups with primitive character. Acta Math., 186 (2001), 155–217.
  • Balslev E. & Venkov A., On the relative distribution of eigenvalues of exceptional Hecke operators and automorphic Laplacians. Preprint, Centre for Mathematical Physics and Stochastics, University of Aarhus, 2003.